# SDR 96FDEA01414

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27
- Aircraft serial: 19109
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Oil Leak
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

SMOKE IN CARGO COMPARTMENT.  NOT RECOGNIZABLE ODOR.  REQUIRED USE OF OXYGEN MASKS AND EMERGENCY DESCENT.  FOUND OLD ACM LEAKING OIL AND BYPASSING INTERNALLY CAUSING SMOKE IN CARGO COMPARTMENT.  REMOVED AND REPLACED RIGHT HAND A.C.M. PER MM 21-51 AS REQUIRED.  TESTED A.C.M. RAN UNIT.  OKAY FOR SERVICE.
